# SDR ASAA2012062792438

- Difficulty date: June 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,843 hours, 5,341 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Generator
- Component: Generator
- Component part number: 761574B
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 CSD DRIVE LIGHT ILLUMINATED WHILE AT GATE AND NR 1 CSD DRIVE LIGHT NOT ILLUMINATED.  CONFIRMED NR 1 ENGINE DRIVE LIGHT DOES NOT ILLUMINATE WITH ENGINE OFF.  LIGHT DOES PRESS TO TEST.  CHARGE PRESSURE SWITCH IN IDG IS READING OPEN THROUGH PINS 5/6 OF DP1206, SHOULD BE CLOSED.  VERFIED USING SRM 24-11-11 AND READING NR 2 IDG SWITCH STATUS, ITS CLOSED AS SHOULD BE.  REMOVED NR 1 IDG, INSTALLED SERVICEABLE IDG, OPS AND LEAK CHECKED GOOD REF MM 24-11-11, PB401.
